Metrics

From
Enhanced (G’/G)-Expansion Method to Find the Exact Solutions of Nonlinear Evolution Equations in Mathematical Physics by Md. Ekramul Islam, Kamruzzaman Khan, M. Ali Akbar and Rafiqul Islam International Journal of Partial Differential Equations and Applications. 2013, 1(1), 6-12 doi:10.12691/ijpdea-1-1-2
Views
13707
Html 13394
Abstract 313
12 November 2013 (publication date) through 25 June 2019 *
21.05 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6953
PDF2885
Epub550
XML809
PPT1120
Figures1443
Tables146
Export: 1414
RIS459
BibTex502
Endnote453
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com